The Parametrix Method for Skew Diffusions

Arturo Kohatsu-Higa, Dai Taguchi, Jie Zhong

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article, we apply the parametrix method in order to obtain the existence and the regularity properties of the density of a skew diffusion and provide a Gaussian upper bound. This expansion leads to a probabilistic representation.

Original languageEnglish
Pages (from-to)299-329
Number of pages31
JournalPotential Analysis
Volume45
Issue number2
DOIs
Publication statusPublished - Aug 1 2016

Keywords

  • Density estimates
  • Parametrix method
  • Skew Brownian motion

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'The Parametrix Method for Skew Diffusions'. Together they form a unique fingerprint.

Cite this